# SDR IPXA2024041966153

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,470 hours, 23,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 720 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FRAME STA 720 RH HAS A DENT ON INBOARD CHORD BETWEEN STR 24R/25R APPROVED.  OPEN
